# SDR SIMA20140731004

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,137 hours, 32,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE209
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
